Valproate hepatotoxicity in a 5-year-old boy with cerebral palsy due to neonatal asphyxia
Article first published online: 22 NOV 2006
Volume 48, Issue 6, pages 631–633, December 2006
How to Cite
KAKINUMA, H., FUJIKI, T., NAKAMURA, T. and TAKAHASHI, H. (2006), Valproate hepatotoxicity in a 5-year-old boy with cerebral palsy due to neonatal asphyxia. Pediatrics International, 48: 631–633. doi: 10.1111/j.1442-200X.2006.02267.x
- Issue published online: 22 NOV 2006
- Article first published online: 22 NOV 2006
- Received 17 December 2004; revised 10 June 2005; accepted 10 June 2005.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.